Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fever, infected kidneys, need dialysis. Taken ertapenem, meropenem. Vomiting, diarrhea, dark face, body rashes after dialysis. Solution?

My cousin bro having fever on and off for almost 2 weeks. Then when he was admitted the doctor said his kidney was infected due to fever and need to do dialysis because of edema . He is also a diabetic patient almost 20years. now the problem is the doctor said may be there is some bacteria infected and the medicine was given but suddenly now the RBCs and hemoglobin increased the normal level.he has taken ertapenem and also meropenem. the symptoms occurs after the dialysis vomiting and diarrhea. Now his face turns dark and body rashes and peels of skins. so now doctor suggested to admit in ICU. Dr do u think is it may be other viruses might infect his body? He is totally no energy and very weak and cant even take his food. please give me some solution...
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello, this is tough to handle like these situations when you are the relative of a suffering person. When I check your clinical history,
Fever and infection in kidney.
Renal failure on dialysis and recent dialysis
Rashes peels of skin vomiting diarrhoea
Most striking point at present is, rashes and peel off skin, these things common with drug should visualize exactly the nature
Of skin rashes, it may stevene jhonson syndrome due to drugs. Diabetic are prone to develop sepsis (spread of bacteria throughout the blood) especially from kidney source of infection.(may be pyelonephritis). Sepsis is very morbid state we have to treat the patient in icu setup with higher antibiotics. What those antibiotics are good for that patient. If patient renal failure because of sepsis than chance of recovery from dialysis is high. If it's diabetic neuropathy with chronic renal failure(ckd) we have to continue the dialysis. At present the care is correct, check once with your consultant if these reactions because of drug.
Answered: Thu, 27 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor